Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the uniqueness of the closed orbit of the FitzHugh-Nagumo system


Author: Makoto Hayashi
Journal: Quart. Appl. Math. 58 (2000), 171-176
MSC: Primary 34C25; Secondary 34C60
DOI: https://doi.org/10.1090/qam/1739043
MathSciNet review: MR1739043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A parameter range for which the ordinary differential equations governing the FitzHugh nerve system have a unique nontrivial closed orbit is given. It is wider than those already known.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C25, 34C60

Retrieve articles in all journals with MSC: 34C25, 34C60


Additional Information

DOI: https://doi.org/10.1090/qam/1739043
Article copyright: © Copyright 2000 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website